Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. To be very honest , treatment of Parkinson is a bit complex, but to put it short , the general recommendations are to use Sinemet as little as possible just to control the symptoms. Rytary and Sinemat are same but Rytary has got a long half life (extended release preparations) if symptoms are only tremors and otherwise he is good (can walk around, dress himself) we don t need to increase the dose, maybe if we could add another drug from another class of anti-Parkinson s disease drug. Specially anticholinergic can help tremors a lot, if only tremors are problem. However have its own side effects. What I would suggest, is that treatment of Parkinson s disease is always tricky and complex. The best thing is that it should always be treated under a neurologist care. So talk to a neurologist and stick to his plan. Any change in medicine should be according to his advice. Hope I have answered your query. Let me know if I can assist you further.